# SDR ASAA2015062112173

- Difficulty date: June 21, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 33,217 hours, 10,100 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 7827300, FOUND ECONOMIC FAULT 73-3137, UPPER EGT SECTORS READING HIGH.  ONLY ON FLIGHT LEG NR 4, ENGINE NR 2.  ACFT GROUNDED.  ON DEFERRAL.
